Discussions that mention synthroid

Thyroid Disorders board


Welcome Jaw 777.........
I'm also new at this, so please bear with me. I know that one of the initial side effects of Synthroid can be headaches.......and I have one right now! It is dull type of headache though, one that I can handle.

From what I've yet on the net, the bloating is caused by a slowed metabolism.......food digests slower and our tissues actually retain fluid......causing the bloating. I've been on meds since May (very small doses until late June) and have just recently seen some improvement and weight loss.

Early mornings, I used to look like someone who drank all night. My eyes were sometimes swollen shut in the AM. I just recently "got my eyes back."

I know that the meds need to be fine-tuned and that process can take time. This thing has taught me one thing....patience.......which I never owned. I had to wait to feel better and that sucked!

But it does get better......hang in there......relief from the fatigue is on it's way!

Joyce
[quote]Originally posted by Joyce54:
Welcome Jaw 777.........
I'm also new at this, so please bear with me. I know that one of the initial side effects of Synthroid can be headaches.......and I have one right now! It is dull type of headache though, one that I can handle.

From what I've yet on the net, the bloating is caused by a slowed metabolism.......food digests slower and our tissues actually retain fluid......causing the bloating. I've been on meds since May (very small doses until late June) and have just recently seen some improvement and weight loss.

Early mornings, I used to look like someone who drank all night. My eyes were sometimes swollen shut in the AM. I just recently "got my eyes back."

I know that the meds need to be fine-tuned and that process can take time. This thing has taught me one thing....patience.......which I never owned. I had to wait to feel better and that sucked!

But it does get better......hang in there......relief from the fatigue is on it's way!

Joyce